# SDR AALA20180406001

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,342 hours, 28,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PIN BROKEN AND PULLED OUT.  MAINTENANCE REPLACED THE SLIDE IAW MCM 25-94-17 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
